# SDR ASAA0680596

- Difficulty date: May 15, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- Aircraft time: 50,036 hours, 26,899 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 3812761
- Part serial: P236
- Condition: Contaminated
- Location: Apu Bay
- Part time: 55,207 hours, 28,693 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE DURING TAXI TO GATE.  PAX DEPLANED VIA EMERGENCY SLIDES ON TAXI WAY.  REPLACED APU.  FOUND TO HAVE OIL CONTAMINATED AIR INLET.  SUSPECT EXCESS OIL IN GEARCASE SEEPING FROM CASE VENT TO BE CAUSE.  SUSPECT EXCESS CAUSED BY DEFECTIVE OIL CHECK VALVE AND WINDMILLING, WHICH PUMPS OIL FROM TANK TO GEARCASE.
